Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8101802, 20 pages
http://dx.doi.org/10.1155/2016/8101802
Research Article

The General Solution of Impulsive Systems with Caputo-Hadamard Fractional Derivative of Order

1School of Electronic Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China
2School of Chemical and Environmental Engineering, Jiujiang University, Jiujiang, Jiangxi 332005, China
3School of Chemistry and Chemical Engineering, Chongqing University, Chongqing 400044, China

Received 21 December 2015; Accepted 19 January 2016

Academic Editor: José A. T. Machado

Copyright © 2016 Xianmin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Motivated by some preliminary works about general solution of impulsive system with fractional derivative, the generalized impulsive differential equations with Caputo-Hadamard fractional derivative of   () are further studied by analyzing the limit case (as impulses approach zero) in this paper. The formulas of general solution are found for the impulsive systems.